IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1695

Title: On Arrangements of Real Roots of a Real Polynomial and Its Derivatives
Authors: Kostov, Vladimir
Keywords: Arrangement of Roots
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 1, (2003), 65p-74p
Abstract: We prove that all arrangements (consistent with the Rolle theorem and some other natural restrictions) of the real roots of a real polynomial and of its s-th derivative are realized by real polynomials.
Description: 2000 Mathematics Subject Classification: 12D10.
URI: http://hdl.handle.net/10525/1695
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol29-num1-2003-p065-p074.pdf453.7 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback